I have only been taking neurontin for 5 days. I have been so dizzy and clumsy and tired. I take 100mg 3 X a day. i am so loopy, cant think, cant concentrate. Heck i cant hardly remember this past week at all and have went to 2 very important doc appt that i dont really remember. Are these normal side effects? When should i call the doc? Will these symptoms go away soon? I am a light weight with pills and have a lot of adverse side effects from a lot of different drugs. I feel pretty messed up and am not sure if it is all normal. My doc pprescribed this for joint and nerve pain. Every joint in my body hurts. Not sure what to do.
I'm surprised he started you off three times a day. You might want to call him and see if you can cut back to 2 at least. I didn't have much of a problem with it but I started off at 2 a day and I typically don't have much of a problem with meds. I now take 600 mg 3 times a day.
It took me about a week per dose increase to get rid of the clumsiness. I literally had to live spotting the next thing to hold for fear of falling. My toes stubbed most things... My mind was clear enough, just not my body. It was definitely like being drunk or buzzed on pain meds. I take 800mg x 3 and am past that bad stuff, about two months into it. I'm not really noting good relief for my neuropathy, but am noting a full body calming effect, like mild sedation.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 2 answers
Posted 6 Nov 2010 • 2 answers
Posted 25 Jun 2012 • 3 answers
Posted 19 Jul 2012 • 1 answer
Posted 4 May 2018 • 2 answers